MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DVR 2.2MM DRILL BIT STERILE; TRAUMA, INSTRUMENT

ZIMMER BIOMET, INC. DVR 2.2MM DRILL BIT STERILE; TRAUMA, INSTRUMENT
Model Number 212000022
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : product not returned.
 
Event or Problem Description
It was reported that the sterile packaging was found to be cut during incoming inspection.There is no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g4, g7, h1, h2, h3, h4, h6, h10 visual evaluation of the returned product found the inner packaging appears to have a scratch on it.The scratch does not go through the seal or all the way through to the other side.Sterility has not been breached.Device history record was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
DVR 2.2MM DRILL BIT STERILE
Common Device Name
TRAUMA, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11984207
Report Number0001825034-2021-01772
Device Sequence Number3560808
Product Code HTW
UDI-Device Identifier00887868446054
UDI-Public(01)00887868446054
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212000022
Device Catalogue Number212000022
Device Lot Number441810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1